# SDR UALA2013031901672

- Difficulty date: March 18, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 37,176 hours, 16,199 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Speaker
- Part number: MF20534
- Part serial: 1627
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE OXYGEN MASK SPEAKER NOT WORKING.  INSTALLED MASK AT THE FIRST OFFICERS POSITION.
